EconPapers    
Economics at your fingertips  
 

Allocation of resources in a divisionalized firm

David Wettstein ()

Mathematical Social Sciences, 1994, vol. 28, issue 1, 51-58

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(93)00745-G
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:28:y:1994:i:1:p:51-58

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:28:y:1994:i:1:p:51-58